MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed one other similar complaint(s) from this serial number.Device has not been returned, at this time.
 
Event or Problem Description
Biomed reported that vision ii tower is freezing up in sherlock mode during procedure causing the users to have to reboot in the middle of procedure.The system's touchscreen functions also intermittently scroll through options without command.The two reported issues may be related to the same root cause, although it cannot yet be determined until evaluated.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the tower is freezing up in sherlock mode is unconfirmed.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.No other functionality issues with the equipment were found during evaluation/servicing.The device was serviced, tested and returned to refub inventory a history review of serial number (b)(4) showed one other similar complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
REFURBISHED, SITE~RITE VISION II TOWER
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7920457
Report Number3006260740-2018-02677
Device Sequence Number13862944
Product Code IYN
UDI-Device Identifier00801741125362
UDI-Public(01)00801741125362
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770177R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1